# SDR ASOA2016032114664

- Difficulty date: March 21, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 31,903 hours, 22,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL CORRODED BEYOND ALLOWABLE LIMITS.  AFT CARGO DOOR SILL CORRODED BEYOND LIMITS IAW SRM 53-61-23-101-001-A01.  REMOVED AFT CARGO DOOR SILL, FWD, MID AND AFT CHORDS' AND TIE DOWN CLEATS IAW SRM 51-42-21-001-001-A01 AND 51-42-06-001-001-A01.  LOCATED AND DRILLED NEW AFT CARGO DOOR SILL REF SRM 51-40-11-001-001-A01.  INSTALLED FWD, MID AND AFT CHORDS REF SRM 51-42-06-001-001-A01.  INSTALLED AFT CARGO DOOR SILL IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.  REMOVED CARGO DOOR LWR COMING REF SRM 51-41-02-001-001-A01.  INSTALLED CARGO DOOR LOWER COMING REF SRM 51-41-02-001-001-A01.  INSTALLED 3 EA TIE DOWN CLEATS REF SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
